# SDR AALA20110315ORD01

- Difficulty date: March 14, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N684AA
- Make and model: Boeing 757223
- Aircraft serial: 25341
- Aircraft time: 58,979 hours, 20,589 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Transmitter
- Condition: Inoperative
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ORD - CREW REPORTED TRAILING EDGE FLAP ASYMMETRY APPEARED ON UPPER EICAS  / ALONG WITH YELLOW TRAILING EDGE ASYMMETRY ANNUNCIATOR WHEN FLAPS WERE EXTENDED FOR EMERGENCY DECLARED FLIGHT LANDED ORD WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT OUTBOARD SLAT POSITION TRANSMITTER.  SYSTEM GROUND CHECK NORMAL OPERATION.
